# SDR ASAA0440134

- Difficulty date: May 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler Assembly
- Component: Spoiler Assembl
- Component part number: 65C2524216A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DENT ON LOWER SURFACE OF RIGHT GROUND SPOILER 3 INCHES OUTBOARD OF INBOARD END.  REPAIRED RIGHT GROUND SPOILER NR 5.  (M)
